# SDR QXEA0201892

- Difficulty date: November 7, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 2,253 hours, 2,706 cycles
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Open
- Location: Zone 800
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA-ON CLIMBOUT FROM SEA, FUSELAGE DOORS WARNING LIGHT ILLUMINATED, AFT BAGGAGE DOOR SHOWED UNSAFE. FOUND AFT BAGGAGE DOOR HANDLE POPPED OUT. INSPECTED DOOR HANDLE, NO DEFECTS NOTED. RESECURED DOOR HANDLE. DOOR WARNING CHECKS GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
